# SDR RAIA00805028

- Difficulty date: May 26, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145021
- Aircraft time: 20,073 hours, 18,125 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 26006881102
- Part serial: 1572
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 20,073 hours, 18,125 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5454 - STL - AHRS 2 OVERHEAT MESSAGE ON THE EICAS.  MAINTENANCE REMOVED AND REPLACED THE NR 2 AHRS.  SYSTEM OPS CHECKED GOOD.
